# SDR ASOA201703301407

- Difficulty date: March 30, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL AT RBL 2 BTW FRAME 349 & 364. REMOVE AND REPLACED INTERCOSTAL AND GUSSET ON RBL 2 BTW FRAMES 349-364 IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01,51-42-21-001-001-A01. P/N SH670-32075-4 AND DRAWING SH670-32075.
